# SDR CA150904006

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-145LR
- Engine: Rroyce AE3007A1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23070987
- Condition: Failed
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REMOVED FOR INTERSTAGE TURBINE TEMPERATURE (ITT) EXCEEDANCE FOUND HPT STAGE 2 VANES FAILURE DURING MODULE DISASSEMBLY. THE FAILED HPT STAGE 2 VANES MADE CONTACT WITH ALL STAGE 2 HPT BLADES BY INDUCING HEAVY DAMAGE TO THE BLADES LEADING EDGE.
